# SDR DALA2016080405760

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORWARD LOWER RING PAN STA Y=579 RT SIDE AT PASSENGER CABIN STRUCTURE.  SM, CARD 3, ZONE 100.  RING PAN WAS REPAIRED IAW SRM 56-20-02, FIG 202, TYPE B.  CRACK LENGTH: 0.159" AND NO CRACKS WERE FOUND AFTER REMOVED DAMAGE IAW HFEC INSPECTION.
